| Model Number |
02.12.0022L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-aug-2022: lot 2101922: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2026-03-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: gmk-sphere 02.07.1202l tibial tray fixed cemented size 2 l (k090988) lot 2008493: (b)(4) items manufactured and released on 03-dec-2020.Expiration date: 2025-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-sphere 02.12.E001rp patella resurfacing size 1 e-cross (k202022) lot 2002542: (b)(4) items manufactured and released on 03-jul-2020.Expiration date: 2025-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Gmk-sphere 02.12.E0210fl tibial insert fixed sphere flex size 2/10 mm l e-cross (k202022) lot 2012370: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2025-12-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 9 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.